# SDR 03FDEA02300

- Difficulty date: December 26, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: AKC786840
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAILCONE UPPER DOOR FWD MOST TRIANGULAR VERTICAL BRACKET FOUND CHAFED.  REMOVED DAMAGED BRACKET AS PER SRM 51-31-01 VOL. II AND FABRICATED NEW STIFFENER AS PER DRAWING AKC 7868.  INSTALLED NEW STIFFENER AT RT TAILCONE UPPER DOOR FWD MOST AS PER SRM 51-31-01 VOL. II.
